# SDR ASAA2025060258572

- Difficulty date: June 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 28,003 hours, 9,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD HAS CORROSION IN THE MIDDLE, THREE INCHES FROM DOOR OPENING. (MWARKED IN RED). GROUNDED - YES. REMOVED CORROSION FROM FWD CARGO DOOR THRESHOLD. ORIGINAL MATERIAL THICKNESS .045, MATERIAL REMOVED IS .002, REMAINING MATERIAL THICKNESS IS .043. FOUND TO BE WITHIN LIMITS. RESTORED FINISH. IAW B737-900ER SRM 53-30-15-1A-1 AND B737-900ER SRM 53-30-15-01-1. HASHMARKS APPLIED IAW B737-900ER AMM 51-05-01.
